Spinal Pain In The Effects Of Anesthesia?

Illustration of Spinal Pain In The Effects Of Anesthesia?
Illustration: Spinal Pain In The Effects Of Anesthesia? i.pinimg.com

Doctor, it’s been dangerous for me for almost a week to experience pain in the spine from the effects of anesthetic injection, aching pain

1 Answer:

Hello Esty, I help answer yes ..

The side effect of anesthetic which is injected directly into the spine, is the onset of pain after the injection. This pain will generally disappear on its own in less than 7 days, but can also be more because it can be influenced by several factors such as the length and type of surgery performed, the length of bed rest after surgery, and the position when injecting anesthesia. To help reduce pain, you can take paracetamol according to the recommended dosage on the package. If the pain is felt to increase, and lasts longer or feels disturbing, you can immediately consult your doctor for further assessment and treatment.

I hope this helps. Thankyou for asking.

: by

Related Question

The Easy Cause Of Post Odontectomy Thrush?

The Easy Cause Of Post Odontectomy Thrush?

(1 year ago)

Good night. My may 8 may take odontectomy yesterday 4. My teeth are quite large and long thick roots. Until now I am still in routine control and added HILT therapy because my righ...

The Cause Of Abdominal Pain During Menstruation And Menstrual Blood A Lot?

The Cause Of Abdominal Pain During Menstruation And Menstrual Blood A Lot?

(1 year ago)

Greetings. R nI want to ask, I have a period and my stomach hurts and there is a lot of blood coming out …. why is that … r nWhat is a disease? R nThank you...

The Use Of Leucorrhoea During Young Pregnancy?

The Use Of Leucorrhoea During Young Pregnancy?

(1 year ago)

Good evening, I’m 15weeks pregnant and there’s vaginal discharge too. I was prescribed by a doctor to buy Fluomizin but looking for it in some of my local pharmacies. T...

Leave a Reply

Your email address will not be published. Required fields are marked *